# SDR USAA20091006BB142

- Difficulty date: October 3, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX  FLT 9254  MCN TO PHX.  DURING DESCENT, ODOR IN CABIN/FLT DECK.  ODOR CLEARED WHEN POWER ABOVE IDLE THRUST, NOT BELIEVED TO BE ELECTRICAL OR PETROLEUM.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED RECIRCULATION FILTERS.
